Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"On Linear Algebra for Non Mathematics Majors"
written by Huaichen Chen, Shuping Gao, Wei Yang,
published by Journal of Applied Mathematics and Physics, Vol.4 No.4, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top